# SDR SWAA2015100844704

- Difficulty date: September 22, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 68,538 hours, 55,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FRAME WEB CORRODED AT BS 907, BETWEEN STRINGER 27L - 27R.  REPAIRED FRAME IAW SRM.
